Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Low blood sugar, bone issues, addicted to crystal meth, muscle and kidney pain. Treatment?

im a 42 year old women who has problems with low blood sugar and bone issues as well. i have been clean from herion for 3 yrs now but in the past 4-5 months i have become addicted to crystal meth . started out smoking it but now in iv using. My kidneys are in so much everyday. I have been up for over 2 wks and all my muscles hurt. why would my kidney be hurting so bad for
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Meth damages the blood vessels of the body and interferes with the blood supply of different organs. Kidneys are more likely to be affected as meth is excreted by the kidneys and so kidneys are exposed to meth a lot more than other organs. In addition, intravenous drug abuse predisposes you to development of various infections which also can harm the kidney. Since meth abuse can ultimately lead to kidney failure, I suggest that you see a doctor as soon as possible and get your kidney function assessed. Please also try to quit meth. It more harmful than many other drugs.

Hope this helps you. Best wishes.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor